Change of meds

Morning all, so wanted a lie in this morning but been awake ages, sometimes I just wish my legs were not there, an awful thing to say i know.

Does anyone else soles of their feet always and constantly sting and feel like they are on fire?

My headaches seem to be getting worse more frequent, eyesight is a problem, have trouble focusing, and my elbow is so sore and painful all the time, even hurts to hold mobile to look at or type messages.

Went to hospital on Thursday, first time since diagnosis three years ago. Lovely doctor, changing my medication to pregablin, not sure if I have spelt it right, will this help me, fellow sufferers that take it? Am to have regular physio at hospital also hydro therapy pool looking forward to the latter!

I have had a GP referral to our local gym, to try and make me more active, start soon.

Enjoy what is left of our weekend, Jane x

10 Replies

oldestnewest
  • What's a lie in? My feet are always sore I describe it as walking barefoot on pebbles and no matter what I put on my feet it feels the same. I Also get the same pain in my elbow.I take Gabapentin which doesn't do much to be honest, I've not heard of pregablin but I hope it gives you some relief.

    Best wishes

    tisrhi

  • How horrible, bare foot on pebbles. It is the constant stinging that I hate. My daughter managed to get me some patches for feet that you put on at bedtime, they are supposed to draw out all the bad toxins, they do give some relief, do not have any more. She works for a magazine about health issues, seeing her today will find out what they are called and post on here, worth a try, we have nothing to lose. Best wishes.x

  • The drugs you mentioned are anti epileptic drugs that are also given for nerve pain. Pregabelin can cause cortical myoclonus in a few individuals This is a rare occurrence but needs to be considered and monitored.

  • Morning Jane , if it helps I've been up hours too, with my legs. Yes burning soles of feet and pins and needles in my legs along with burning pain and a few other things but I just keep thinking if I am in pain on my drugs how bad would it be without them. Its good that you have gone back to hospital I'm on gabapentin which I think is the same family of drugs and it helps me my pain was unbearable and it takes a while to get on the right dose as you start low and go up one tablet extra a week but now pain as I said is bearable so keep with it. I done all the physio but now I try and walk everyday even if its just round the block to keep me active. I hope all goes well on your new drug. Sending big hugs. Deb.x

  • Hi Deb, I agree re "if I am in pain on my drugs how bad would it be without them". A few years ago I saw my GP on a Friday afternoon and came out with 'these meds are not helping I'm going to stop taking them' which I did, yes I have some which need to be reduced down, bearing that in mind I stopped taking the others. Saturday afternoon was unbearable. Although I often experiment to keep my meds at minimum maintenance level I know that I'd rather live with them than without.

  • Have you got a low vitamin D or any form of anaemia? Vit B deficiency can also cause nerve pains as can low vit D.

    Some meds can cause peripheral neuropathy and a thyroid disorder can cause mscular aches and pains. This is not to say that you do not have fibro.I am just saying that fibro can be part and parcel of a thyroid disorder. This can easily be checked out by a thorough thyroid screening including screening for thyroid antibodies.

  • My vit. D is high and all natural - sunshine :-D

  • Have you tried Pilates? What exercises are you doing?

  • I am so sorry to read that you are suffering and struggling so much, and I genuinely hope that you can find some resolution and relief to these issues. I want to sincerely wish you all the best of luck.

    All my hopes and dreams for you

    Ken

  • Hi Jane

    I don't know if this will help but I too had extremely sore and itchy soles. It turned out I am allergic to the glue used in shoes and some handbags. I can wear hotter shoes but others I have to line with removable soles. It's worth trying. I have had many operations on my feet as I get neuromas, tendons tightening several times and the joints having to be operated on. I'm waiting to have both feet done again but at least the other problem is solved. Good luck sweetie.

    Jan h

You may also like...